# SDR GTIA2016080801559

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N519NK
- Make and model: Airbus A319-132
- Aircraft serial: 2723
- Aircraft time: 30,783 hours, 17,885 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN AND F/O FLASHLIGHT INOPERATIVE.  R & R CAPTAIN AND F/O FLASHLIGHT IAW NK319-132 EQ.
